Block and replace therapy using propylthiouracil and levothyroxine for Graves' disease during pregnancy
- Intermittent diplopia a diagnostic challenge. Digre, Kathleen B.; Charters, Lynda // Ophthalmology Times;7/1/2012, Vol. 37 Issue 13, p13
The article discusses the benign and serious causes of intermittent diplopia, which is very difficult eye disease to be diagnosed. It is given that benign can occur commonly as a result of dry eye and orbital-related problems, such as superior oblique myokymia and early Graves' disease. Serious...
- Ropivacaine. // Reactions Weekly;3/24/2012, Issue 1394, p37
The article describes a case of dyspnoea, hypotension and muscle weakness that developed in a 60-year-old patient after inadvertent epidural administration of ropivacaine for pain relief.
- Levothyroxine sodium. // Reactions Weekly;10/13/2012, Issue 1423, p32
The article describes the cases of two women with hypothyroidism who developed loss of antinociceptive effectiveness of morphine and/or oxycodone after receiving an increased dosage of levothyroxine sodium.
- Levothyroxine sodium/liothyronine withdrawal. // Reactions Weekly;12/15/2012, Issue 1432, p32
The article describes the case of a 56-year-old woman who developed hypothyroid symptoms after the withdrawal of levothyroxine sodium/liothyronine.
- Levothyroxine sodium/sevelamer interaction. // Reactions Weekly;8/4/2012, Issue 1413, p32
The article describes the case of a man who developed hypothyroidism after taking sevelamer and levothyroxine sodium during hemodialysis for nephropathy.
- Graves' disease with dysthyroid optic neuropathy- sight threatening but amenable to treatment. Maharaj, A.; Teelucksingh, S.; Lalchan, Shelly-Anne // Caribbean Medical Journal;Jun2013, Vol. 75 Issue 1, p8
The article presents a case study of a 42 year old hypertensive female with a complaint decreased vision in both eyes, and diagnosed with Graves disease and receiving propanolol and carbimazole. Patient's ocular symptoms begun in 2012 and coincided with thyroid disease diagnosis. It mentions...
- AKUTNI MIKSEDEM NAKON TERAPIJE HIPERTIREOZE RADIOAKTIVNIM JODOM I POSLEDICE. Ivković, Staša // Medicinski Glasnik / Medical Gazette;
This is a case report of a female patient who developed, after radioactive iodine therapy for Grave's hyperthyroidism, a severe clinically manifested hypothyroidism, which was accompanied by predominantly sensory neuropathy of dominant axonal type. Besides symptoms and neurophysiological signs...
- Levothyroxine sodium/orlistat interaction. // Reactions Weekly;10/13/2012, Issue 1423, p32
The article describes the case of a 65-year-old woman who developed hypothyroidism leading to a syncopal episode while receiving levothyroxine sodium and orlistat.
- Levothyroxine sodium abuse. // Reactions Weekly;10/27/2012, Issue 1425, p24
The article describes the case of a 32-year-old woman who developed thyrotoxic periodic paralysis caused by her abuse of levothyroxine sodium as a slimming agent.